Posted by lg on November 7, 1999, at 20:21:19
In reply to Re: starting effexor... keep posting.. success/dosage?, posted by lg on November 7, 1999, at 20:09:59
> Hopefully you are on a mood stablizer???
> Maybe that is the methylphenedate(sp?) Have u
> tried lithium,tegretol,neurontin, or depakote-to
> name a few,in addition to ad's? Tegretol has real-
> ly helped the nervy feeling-but not completely. My
> hands shake from effexor; and I get short of breath
> when I have to talk alot(had this before).
> It's been hard to not rush to change and to give
> things time.
> Med changes stink. Hang it there.Are u on maybe
> too much effexor?? Just wondering. For *me*
> effexor innervates and remeron relaxes. But
> feeling like I want to do things-I just can't
> for the life of me figure out which one is helping
> with that.I guess the combo.
> Oh well.
> Bye :)
Hello again, Methylphenedate (ritalin?) No
wonder u are wired!
A funny thing about ritalin....I don't know when
to start a new thread...hummmmmmm
What I first took it it relaxed me, but I quickly
got tolerant to it. Felt really well to be that
relaxed even if ON a Stimulant!!! I'm also part
I must go.